Journal of Applied Mathematics and Physics

Vol.5 No.11(2017), Paper ID 80672, 8 pages

DOI:10.4236/jamp.2017.511185

 

Bianchi Type-V Cosmological Models for Perfect Fluid with Time-Varying Gravitational and Cosmological Constant

 

Mohammed Aman Ullah, Mohammad Amjad Hossain, Mohammad Moksud Alam

 

Department of Mathematics, University of Chittagong, Chittagong, Bangladesh
Department of Mathematics, University of Chittagong, Chittagong, Bangladesh
Department of Mathematics, University of Chittagong, Chittagong, Bangladesh

 

Copyright © 2017 Mohammed Aman Ullah, Mohammad Amjad Hossain, Mohammad Moksud Alam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Aman Ullah, M. , Amjad Hossain, M. and Moksud Alam, M. (2017) Bianchi Type-V Cosmological Models for Perfect Fluid with Time-Varying Gravitational and Cosmological Constant. Journal of Applied Mathematics and Physics, 5, 2283-2290. doi: 10.4236/jamp.2017.511185.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.